Some converse of Jensen's inequality and applications

Authors

  • Sever S. Dragomir University Timişoara, Romania
  • Nicoleta M. Ionescu University Timişoara, Romania
Abstract views: 253

Abstract

Not available.

Downloads

Download data is not yet available.

References

D. Andrica and C.Badea, Inverse of Cebyshev's inequality, "Babeş-Bolyai" Univ,Fac. Math. Res.Sem., No.5, 1985.

E.F. Beckenbach and R. Bellman, Inequalities, 4th ed., Springer Verlag, Berlin, 1983.

S.S. Dragomir, A refinement of Jensen inequality, G.M. Metod. (Bucharest), 10 (1989), 190-191.

S.S. Dragomir and N.M. Ionescu, On some inequalities for convex-dominated functions, Anal. Num. Théor. Approx., 19(1990), 21-28.

S.S. Dragomir, An improvement of Jensen's inequality, Bull. Math. Soc. Sci. Math. Roumanie, 34(82) (1990), 291-296.

D.S. Mitrinovič, Analytic Inequalities, Springer Verlag, Berlin, 1970, https://doi.org/10.1007/978-3-642-99970-3

J.E. Pečarič and S.S.Dragomir, A refinement of Jensen inequality and applications, Studia Math. Univ. "Babeş-Bolyai", 34, 1 (1989), 15-19.

J.E. Pečarić, On an inequality of T. Popoviciu, Bull. Sti. Tch. Inst.Pop. Timişoara, 2, 24 (38) (1979), 9-15.

C.L. Wang, An a Ky Fan inequality of the complementary A.-G. type and its variants, J. Math. Anal. Appl., 73 (1980), 501-505, https://doi.org/10.1016/0022-247x(80)90294-2

Downloads

Published

1994-08-01

How to Cite

Dragomir, S. S., & Ionescu, N. M. (1994). Some converse of Jensen’s inequality and applications. Rev. Anal. Numér. Théor. Approx., 23(1), 71–78. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art7

Issue

Section

Articles